# SDR AALA982298

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME BENT INTO FORWARD RADIUS STATION 1130 AND STRINGER 26R TOP LEG.  REPAIRED DAMAGE AREA WITH DOUBLER PER 53-10-4.  (M)
